# SDR FDEA201309042119

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,604 hours, 17,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Disconnected
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENTRY DOOR SLIDE LIGHT INOPERATIVE.  FOUND AFT GIRT BAR SLIDER DISCONNECTED FROM DOOR  AFT CAM, WHEN DOOR IS ARMED, SLIDER WASN'T SLIDING  AFT TO ENGAGE INTO FLOOR ATTACH FITTING.  RE-ATTACHED SLIDER TO DOOR AFT CAM IAW MM 25-66-10-2 AND OP'S CHECK IAW SAME REF R1 DOOR SLIDE INDICATION, OP'S CHECK NORMAL.
